# SDR DALA2024081308106

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 12,057 hours, 1,380 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3412 57J EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPAIRED WIRE PER A330 AMM 33-52. OK FOR SERVICE. (6163009)
